RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 1(373), Pages 191–192 (Mi umn5696)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Codimensions of commutator of length 4

A. S. Gordienko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm5696

Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:1, 187–188

Bibliographic databases:

MSC: Primary 16R10; Secondary 16R40, 16W55
Presented: A. V. Mikhalev
Accepted: 08.12.2006

Citation: A. S. Gordienko, “Codimensions of commutator of length 4”, Uspekhi Mat. Nauk, 62:1(373) (2007), 191–192; Russian Math. Surveys, 62:1 (2007), 187–188

Citation in format AMSBIB
\Bibitem{Gor07}
\by A.~S.~Gordienko
\paper Codimensions of commutator of length~4
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 1(373)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn5696}
\crossref{https://doi.org/10.4213/rm5696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352415}
\zmath{https://zbmath.org/?q=an:1167.16016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..187G}
\elib{http://elibrary.ru/item.asp?id=25787366}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 1
\pages 187--188
\crossref{https://doi.org/10.1070/RM2007v062n01ABEH004383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247727000008}
\elib{http://elibrary.ru/item.asp?id=14043105}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547297405}


Linking options:
  • http://mi.mathnet.ru/eng/umn5696
  • https://doi.org/10.4213/rm5696
  • http://mi.mathnet.ru/eng/umn/v62/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Gordienko, “The Regev Conjecture and Cocharacters for Identities of Associative Algebras of PI-exponent 1 and 2”, Math. Notes, 83:6 (2008), 744–752  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Gordienko A.S., “Regev's conjecture and codimensions of P.I. algebras”, Acta Appl. Math., 108:1 (2009), 33–55  crossref  mathscinet  zmath  isi  elib  scopus
    3. Petrogradsky V.M., “Codimension growth of strong Lie nilpotent associative algebras”, Comm. Algebra, 39:3 (2011), 918–928  crossref  mathscinet  zmath  isi  elib  scopus
    4. Alexei Krasilnikov, “The additive group of a Lie nilpotent associative ring”, Journal of Algebra, 392 (2013), 10  crossref  mathscinet  zmath  isi  scopus
    5. Galina Deryabina, Alexei Krasilnikov, “The torsion subgroup of the additive group of a Lie nilpotent associative ring of class 3”, Journal of Algebra, 428 (2015), 230  crossref  mathscinet  zmath  isi  scopus
    6. Deryabina G., Krasilnikov A., “Products of commutators in a Lie nilpotent associative algebra”, J. Algebra, 469 (2017), 84–95  crossref  mathscinet  zmath  isi  elib  scopus
    7. Deryabina G., Krasilnikov A., “Products of Several Commutators in a Lie Nilpotent Associative Algebra”, Int. J. Algebr. Comput., 27:8 (2017), 1027–1040  crossref  mathscinet  zmath  isi  scopus
    8. Alves I.Z.M., Petrogradsky V., “Lie Structure of Truncated Symmetric Poisson Algebras”, J. Algebra, 488 (2017), 244–281  crossref  mathscinet  zmath  isi  scopus
    9. da Costa E.A., Krasilnikov A., “Relations in Universal Lie Nilpotent Associative Algebras of Class 4”, Commun. Algebr., 46:3 (2018), 1367–1386  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:316
    Full text:117
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019